Anxiety and Depression Support
19,430 members16,518 posts

Feel like I am losing it.

I have done so well the last two months. Being working every day anxiety was quietly at bay...About two weeks ago I started feeling it again lots of anxiety made an appointment with the psych doctor last Friday. He wanted to add Abilify to my Zoloft and lexapro. I let him know we are going on vacation and didn’t want to start a new medication. So decided to go up on the lexapro. I feel worse than I have since April and I just had to tell my 16 year old daughter we may have to stay home. I don’t know what to do. I am so scared. I am scared all this medication is making me crazier and I am just going to lose it. I don’t know what to do. I am terrified.

13 Replies
oldestnewest

I’m so sorry you’re going through this right now, especially right before your vacation. I was on Abilify for around 5 years and it really helped me. It smoothed everything out for me. Of course, these drugs work differently on different people. I’d much rather add Abilify than go up on Lexapro...I didn’t tolerate Lexapro at all! I’m hoping you can get it all straightened out and still go on vacation!

1 like
Reply

I am so sensitive to all these medications. My mind is spinning

1 like
Reply

GemBec makes a very good point! I stress before going on vacation too. I know it’s confusing and scary. Do what you feel is best for you right now. Sending you good vibes...

Reply

I have an appointment with the doctor in the morning and reassess. I really want to go on vacation it’s somewhere I feel safe. I am so scared the medications are making me crazy.

1 like
Reply

I understand...I always feel like a guinea pig, of sorts 🐷

1 like
Reply

Plus I have crazy trust issues anyway so I always feel like I am bothering the doctor

1 like
Reply

That’s his job and he gets paid very well!!

1 like
Reply

Hi, I no longer take medication but I do know that for me whenever I have a vacation planned I start to get anxiety prior to going even months before going. This may be the problem. You may not need any more medication you may just need to think if the upcoming vacation is causing the new stress. I am OCD and have anxiety with doing things that are not part of my "normal" schedule and traveling with all its stresses can cause stress too. I am not a doctor or person of knowledge but if you can determine the cause of your new stress you may be able to help relieve it.

2 likes
Reply

I understand what your going through. I hate having to increase, decrease, stop, or add s new medication. I recently was put on Zoloft because my psychiatrist first wanted to increase my Nortriptyline (also is a migraine preventative medication), but he wanted to get a blood level on it first. Well, the level was dangerously high, so they immediately cut it in half. I DO NOT do well with medication changes due to prior pain pills addiction, withdrawal symptoms, & a very sensitive body. As a result of the decrease, which now we are tapering down off the Nortriptyline, I have been having migraines for like a month now. I might call your doctor and tell them what is going on and see if they can do anything to help. Hang in there.

1 like
Reply

I just keep having these waves of awful feelings of hopelessness and then it will go away and then I feel like i am going to be ok. Then those waves come back. I just keep thinking it’s my meds. Seeing the doctor in the morning

Reply

Hey Jen. I have been taking tons of meds. I have meds for depression (they switched me from lexapro to cymbalta & now added welbutrin), ADHD, restless leg (only take it once a week, if that), pain meds, now a heart med to take care of pvc's, calcium, iron...

I started thinking, "No Way!".

So, it took a while to gel, but in the last few days I have felt more together than I have for a very long time. I am seriously glad I stuck it out.

Reply

Well. This morning I went to see the NP in my psych doctors office. She said I was in very much crisis mode and needed to give my brain a rest. So she said use the klonipin and I am starting Zyprexa tonight. I am scared to death about these medications.

Reply

Hey, Jen_42, the good thing about Zyprexa is that it is really gentle on as an add on or by itself. i have been using it for 15 years since 2003. My doctor had some concerns (which she wouldn't share) so she redirected me to the generic version, Olexar. And strangely enough i didn't feel any difference.

There are always some potential threats and side effects of some medications especially if our bodies gets too used to and dependent on them or if it doesn't react to it properly at all. But you will surely find a drug where the strengths and opportunities overcome the weaknesses and negative outcomes.

P.S. I was scared of every change with medication- reducing Zyrexa for my eleven year old son's birth, starting prozac, having to let go of prozac, going on to Olexar- and my orgies with 'cocktail' prescribed drugs in 2003 (thank God Zyprexa was included). It's only natural to feel afraid- this is your mind. But trust me, you can never go wrong with Zyprexa, and if it doesn't work, something else will.

Reply

You may also like...